# SDR AALA200800029

- Difficulty date: January 4, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 73,566 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT AFT RIGHT AFT POSITION HAS BROKEN STRAP.  REPLACED STRAP FOR EMERGENCY FLASHLIGHT AT AFT RIGHT AFT POSITION.
